# SDR DALA2015031702208

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 39,827 hours, 27,074 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Handler Error
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT WINGTIP SUSTAINED EXTENSIVE DAMAGE FROM ANOTHER ACFT.  R & R WINGTIP IAW PRI 533962-14.
